Parkinson’s

Question:

One of our clients has stopped his through-the-night nightly use [for Parkinson’s] due to dizziness upon awaking in the morning.

Any suggestions?  Causes?

Answer:

This is a minor detox and a Herx.

Put the client on the Baklayan Detox set for a week to help with toxin elimination.

This usually resolves the problem of morning lethargy.

If the dizziness / lethargy continues, cut back the night hours until the Herx has passed.

When I do a parasite cleanse for myself on the Ultimate, I always get morning lethargy, Almost like a hangover.  This usually passes in about 10 minutes, and is due to the treatment with the Rife.

Herx reactions are a positive sign that the treatments are working, Sometimes its “no pain, no gain” as Dr Pete often says.  The client will see it differently though, no-one likes the Herx

HealthProducts2

Advertisements

Posted on April 10, 2012, in Parkinson Disease, Questions - Answers - Misc.. Bookmark the permalink. Leave a comment.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: